File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
  • Find via Find It@HKUL
Supplementary

Article: Discrete Poincare-type inequalities

TitleDiscrete Poincare-type inequalities
Authors
Issue Date1998
PublisherTamkang University Press.
Citation
Tamkang Journal of Mathematics, 1998, v. 29 n. 2, p. 145-153 How to Cite?
淡江數學, 1998, v. 29 n. 2, p. 145-153 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/75133
ISSN
2015 SCImago Journal Rankings: 0.338

 

DC FieldValueLanguage
dc.contributor.authorCheung, WSen_HK
dc.date.accessioned2010-09-06T07:08:14Z-
dc.date.available2010-09-06T07:08:14Z-
dc.date.issued1998en_HK
dc.identifier.citationTamkang Journal of Mathematics, 1998, v. 29 n. 2, p. 145-153en_HK
dc.identifier.citation淡江數學, 1998, v. 29 n. 2, p. 145-153-
dc.identifier.issn0049-2930en_HK
dc.identifier.urihttp://hdl.handle.net/10722/75133-
dc.languageengen_HK
dc.publisherTamkang University Press.en_HK
dc.relation.ispartofTamkang Journal of Mathematicsen_HK
dc.relation.ispartof淡江數學-
dc.titleDiscrete Poincare-type inequalitiesen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0049-2930&volume=29&issue=2&spage=145&epage=153&date=1998&atitle=Discrete+Poincare9-type+inequalitiesen_HK
dc.identifier.emailCheung, WS: wscheung@hku.hken_HK
dc.identifier.authorityCheung, WS=rp00678en_HK
dc.identifier.hkuros34600en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats